| Model Number |
756006025 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The sample is not available for return.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
Event or Problem Description
¿tip of the puncture needle broke off during the puncture¿.
Additional Manufacturer Narrative
Additional information provided in h.6.And h.11.Evaluation summary: a review of the manufacturing and inspection records for this lot was conducted.No deviations or non-conformances were found.The customer did not return any samples for evaluation.Additionally, no photographic or visual evidence was submitted that would have allowed this allegation to be reviewed.Without the necessary evidence, a thorough investigation cannot be performed.Determining a root cause and corrective action is not possible.If the samples are returned at a later date, then this complaint may be reopened for re-evaluation.
Additional Manufacturer Narrative
Udi related data quality updates only.